# SDR USAA2011120800007

- Difficulty date: November 27, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR68 TO FR69, Y1162.  REPLACED FLOORBEAM AT FR68 TO FR69, Y1162 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472088.
